# SDR NACA2024081100001

- Difficulty date: August 11, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,087 hours, 18,321 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: None
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TILT NEEDS CALIBRATION - WHEN TILTED UP TO 4 DEGREES, STILL SHOWS RETURNS ON DISPLAY WITH NOTHING IN FRONT OF THE AIRPLANE. ACCOMPLISHED WX RADAR OPERATIONAL TEST IAW AMM 34-43, ANTENNA TILT MATCHES DISPLAYED ANGLE, NO FAULTS FOUND.
